# SDR ASAA2013090595935

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,325 hours, 7,462 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE IN SCRATCHPAD ON TAXI.  ACFT GROUNDED.  PERFORMED QRH CHECKLIST MESSAGE NO LONGER DISPLAYED.
